# SDR BTA2011F00001

- Difficulty date: May 2, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N560CF
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600040
- Engine: Pwa JT15D5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209140
- Condition: Broken
- Location: Lt Oil Filter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT DEPARTED, PILOT NOTED LT ENGINE OIL PRESSURE FALLING, PILOT MONITORED OIL PRESSURE AND AFTER A FEW MINUTES HE NOTED THE OIL PRESSURE WAS STILL FALLING.  THE PILOT SHUT DOWN THE LT ENGINE AND DECLARED AN EMERGENCY LANDING.  AFTER LANDING, HAD REPAIR STATION TO TROUBLESHOOT THE SQWAUK.  MX FOUND AN O-RING HAD JUST BEEN CHANGED WAS BROKEN IN HALF.  FOLLOWED MM TO RESOLVE THE ISSUE AND RETURN ACFT TO SERVICE.
